MathSciNet Relay Station
MathSciNet bibliographic data
MR618518 (84a:30087) 30G35
Sommen, F. A product and an exponential function in hypercomplex function theory. Applicable Anal. 12 (1981), no. 1, 13–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement